# SDR AALA20060501

- Difficulty date: July 27, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 16D TO 25D INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER AT STATION 1070 AND CHANGED WIRE HARNESS AT SEAT 17D FOR INOPERATIVE SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 16D TO 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
